# SDR IPXA09M56433

- Difficulty date: June 10, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 47,449 hours, 7,753 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Misrepaired
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 273-W4-01 RT WING INBOARD FLAP UPPER SKIN BETWEEN STA XIFH165.300 TO XIFH183.300 EXTERNAL DOUBLER DOES NOT CORRELATE WITH SRM.  REMOVED REPAIR DOUBLER ON RT WING INBOARD FLAP UPPER SKIN AT STA XIFH16 5.300 TO XIFH183.300.  FABRICATED REPAIR AND INSTALLED REF MD11 SRM VOL 1 57-10-00 FIG 38.
